# SDR ASOA201101461

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 18,007 hours, 16,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR ENTRANCE DAMAGED.  R & R EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECK GOOD PLACARD REMOVED.
